# SDR F3LA2022092600122

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N709FR
- Make and model: Airbus A321-211
- Aircraft serial: 07097
- Aircraft time: 21,096 hours, 8,950 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T923519401
- Condition: Failed
- Location: Fwd Galley
- Part time: 11,740 hours, 5,217 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED BURNING WIRE SMELL IN FWD LAV ON DESCENT. - CORRECTION ACTION: FOUND FWD COFFEE MAKER CAUSING BURNING SMELL. PLACED ON NEF 25-99-40 AD CN#1186814.  PLACARDS INSTALLED WITH MCC ABM 430781N REFERENCE TSM 05-50-00-810-831-A AC OK FOR SERVICE.
